Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#264928] of Guillermo Sapiro

Papers Published

  1. Chung, DH; Sapiro, G, Segmentation-free skeletonization of gray-scale images via PDE's, IEEE International Conference on Image Processing, vol. 2 (2000), pp. 927-930
    (last updated on 2017/12/18)

    Abstract:
    A simple approach to compute the skeletons of gray-scale images using partial differential equations is presented in this paper. The proposed scheme works directly on the gray-scale images, without the necessity of pre-segmentation (binarization), or the addition of shock capturing schemes. This is accomplished by deforming the given image according to a family of modified continuous-scale erosion/dilation equations. With the scheme here proposed, the skeleton of multiple objects can be simultaneously computed. Examples on synthetic and real images are provided.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320